# SDR DALA2022112107463

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N929DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63538
- Aircraft time: 9,890 hours, 3,970 cycles
- System (JASC): 2140 · Heating System
- Part: Relay
- Condition: Inoperative
- Location: Cabin Heater
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEAD FLIGHT ATTENDANT REPORTED SMOKE SMELL AFTER LANDING, NO SMOKE VISIBLE. NO ABNORMAL INDICATIONS ON FLIGHT DECK. DISIPATED WITHIN A FEW MINUTES. REMOVED AND REPLACED DOOR AREA HEATER POWER RELAY R560 PER WDM 21-42-11 OPS CHECKS NORMAL.
